# SDR REXA2020012810081

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390524S
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACK. CORROSION ON FITTING STRAPS (2EAS) OF WING TO FUSELAGE  PANEL 193AB.                                                             
"FITTING STRAPS (2EA) OF WING TO FUSELAGE PANEL 193AB WERE REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01 ( LEVEL CORROSION 2)                
"
